ADVIL
 
Non-Drowsy Cold & Sinus 40 Capsules

  ADVIL Non-Drowsy Cold & Sinus 40 Capsules
Roll over image to zoom in
Product Code: 76244
Shop all ADVIL products now!
$15.99
Availability IN STOCK

Advil Non-Drowsy Cold & Sinus (40) is made with a powerful decongestant and pain reliever for long lasting, temporary relief from following toughest cold and sinusitis symptoms:

  • nasal congestion
  • sinus pain
  • headache
  • fever
  • body aches
  • pain
  • pain of sore throat

Advil Non-Drowsy Cold & Sinus contains the following ingredients:

  • ibuprofen 200 mg 
  • pseudoephedrine hydrochloride 30 mg
  • acetylated monoglycerides
  • ammonium hydroxide
  • carnauba wax
  • corn starch
  • croscarmellose sodium
  • ethoxyethanol
  • iron oxides, lecithin
  • microcrystalline cellulose
  • parabens
  • pharmaceutical glaze
  • pharmaceutical shellac
  • povidone
  • pregelatinized starch
  • propylene glycol
  • silicon dioxide
  • simethicone
  • sodium benzoate
  • sodium lauryl sulfate
  • stearic acid
  • sucrose
  • titanium dioxide
  • Keep out of reach of children.
  • This package contains enough medicine to seriously harm a child.
  • Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients.
  • Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug.
  • Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician.
  • Consult your physician if the pain or fever persists for more than 5 days.
  • Do not exceed the recommended dose unless advised by a health care professional.
  • If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician.
Value Valet icon

REVIEWS

Be the first to write a review

↑ Back to Top